# SDR WX0A2015060372632

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 56,712 hours, 42,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EXIT LIGHTS INOPERATIVE.  R & R FWD EMER EXIT LIGHT BATTERY PACK IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
